# SDR DALA2016021401197

- Difficulty date: February 13, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 51,837 hours, 23,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT +Y1225 AT AFT GALLEY AREA BETWEEN FRAMES 66+5 TO 67+15.   REPLACED T. MEASURES OF CORROSION ARE L=0.500", W=0.235", D=0.028".
